| Model Number |
45-481220 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause is unknown.
Event or Problem Description
It was reported that during preparation, the embolization coil detached when it was soaked in warm saline solution.The device was not used in the patient.